MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97715
Medical Device Problem Codes Overheating of Device (1437); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Burning Sensation (2146); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (patient, manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient described to physician that he has a burn mark on his back where he charges and says that his charger gets super hot.There were no known external or environmental factors reported.No troubleshooting or actions have been taken yet.The issue was not resolved. .
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.Manufacturer representative reported a new charger was sent to the patient and it was believed that the issue had been resolved.
 
Event or Problem Description
Additional information was received.Caller has patient on the line with them at time of call.Pt reports getting burned due to the recharger getting hot while charging ins.This has been occurring for past month.Pt also reports having to reset controller frequently and seeing message that included rm03 on it.Pt reporting that he sees message frequently about his controller batteries and is frequently resetting controller.
 
Additional Manufacturer Narrative
Concomitant products product id 97755 lot# serial# unknown product type recharger product id 97745bp lot# nlh033310n product type accessory product id 37752 lot# serial# (b)(6) product type recharger medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3: product id: 97755, serial# (b)(6), product type recharger was returned for product analysis.Analysis found there was a recharger failure; the "no device found" message was noted.The device was scrapped after failing at plexus and bench testing.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12852315
Report Number2182208-2021-04573
Device Sequence Number14454391
Product Code LGW
UDI-Device Identifier00613994660299
UDI-Public00613994660299
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Model Number97715
Device Catalogue Number97715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer11/19/2021
11/29/2021
02/16/2022
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date11/29/2021
12/13/2021
02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."; "SEE H10...."
Patient Age73 YR
Patient SexMale